Sponsored
Children's Acetaminophen General Pain Reliever Liquid - 4 fl oz - up&up™
$3.59 when purchased online
Target Online store #3991
About this item
Highlights
- ACTIVE INGREDIENT: Children's Pain and Fever Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years. Compare to the active ingredient of Children's Tylenol Oral Suspension.
- HOW IT WORKS: Acetaminophen temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
- FAST, EFFECTIVE relief for children's pain and fever. Oral suspension, bubble gum flavored. Child-resistant safety cap. Dosage cup included. For kids ages 2 to 11 years.
- SAFE PAIN RELIEF FOR CHILDREN: Children's Pain and Fever Oral Suspension is aspirin free, ibuprofen free, alcohol free, and gluten free.
- BUBBLE GUM FLAVOR: Children's Pain and Fever Oral Suspension relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever. Bubble gum flavor pain reliever.
Description
Compare to Childrens Tylenol active ingredient. Rely on Children's Pain Reliever and Fever Reducer Oral Suspension Liquid, Acetaminophen 160 mg per 5 mL, bubble gum flavor for fast, effective relief of children's pain and fever. This product is free of: alcohol, aspirin, ibuprofen & gluten. Child-resistant safety cap. Dosage cup included. If you’re not satisfied with any Target Owned Brand item, return it within one year with a receipt for an exchange or a refund.
We believe making smart choices for the people, places, and pets in your life should be easy and affordable. And, having quality you can trust should be a given. That’s why you can count on our promise – caring for your everyday in every way.
Satisfaction guaranteed – Love it or your money back.
We believe making smart choices for the people, places, and pets in your life should be easy and affordable. And, having quality you can trust should be a given. That’s why you can count on our promise – caring for your everyday in every way.
Satisfaction guaranteed – Love it or your money back.
Suggested Age: 2 Years and Up
Active Ingredient Strength Value: 160 Milligrams
Product Warning: Contains Acetaminophen
Product Form: Liquid
Primary Active Ingredient: Acetaminophen
Package Quantity: 1
Net weight: 4 fl oz (US)
TCIN: 77554964
UPC: 370030275786
Item Number (DPCI): 007-00-0121
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it.
Active ingredients
acetaminophen 160.0mg
Purpose
Pain reliever/fever reducerUses
temporarily: reduces fever relieves minor aches and pains due to: the common cold flu headache sore throat toothacheDirections
this product does not contain directions or complete warnings for adult use do not give more than directed (see overdose warning) shake well before using ml = milliliter find right dose on chart below. If possible, use weight to dose; otherwise, use age. remove the child protective cap and squeeze your child's dose into the dosing cup repeat dose every 4 hours while symptoms last do not give more than 5 times in 24 hours Weight (Ib) under 24 Age (yr) under 2 years Dose (mL)* ask a doctor Weight (Ib) 24-35 Age (yr) 2-3 years Dose (mL)* 5 mL Weight (Ib) 36-47 Age (yr) 4-5 years Dose (mL)* 7.5 mL Weight (Ib) 48-59 Age (yr) 6-8 years Dose (mL)* 10 mL Weight (Ib) 60-71 Age (yr) 9-10 years Dose (mL)* 12.5 mL Weight (Ib) 72-95 Age (yr) 11 years Dose (mL)* 15 mL *or as directed by a doctor Attention: use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device.Other information
each 5 mL contains: sodium 3 mg store at 20-25°C (68-77°F) do not use if printed neckband is broken or missingInactive ingredients
anhydrous citric acid, butylparaben, calcium sulfate, carrageenan, d&c red #33, fd&c red #40, flavor, glycerin, high fructose corn syrup, hydroxyethyl cellulose, microcrystalline cellulose and carboxymethylcellulose sodium, propylene glycol, purified water, sodium benzoate, sorbitol solution, tribasic sodium phosphate
Shipping details
Estimated ship dimensions: 5.21 inches length x 2.13 inches width x 2 inches height
Estimated ship weight: 0.42 pounds
Return details
This item can be returned to any Target store or Target.com.
This item must be returned within 365 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.
Pain and Fever Relief Collection - up&up™
About the collection
When your little one needs pain relief, trust up&up to provide safe and effective care. Our range of
children and infant pain and fever medications come in a variety of forms and flavors, including dyefree
options. Fun flavors like bubble gum, berry and grape help the medicine go down that much
easier when your child has a fever or is experiencing minor aches and pains due to the common cold,
flu, sore throat, headaches and toothaches. Count on up&up to help your child feel better and ready
to take on the day ahead.
children and infant pain and fever medications come in a variety of forms and flavors, including dyefree
options. Fun flavors like bubble gum, berry and grape help the medicine go down that much
easier when your child has a fever or is experiencing minor aches and pains due to the common cold,
flu, sore throat, headaches and toothaches. Count on up&up to help your child feel better and ready
to take on the day ahead.
Frequently bought together
Guests also viewed
$8.19($2.05/fluid ounce)
4.8 out of 5 stars with 1026 ratings
$13.29($6.65/fluid ounce)
4.9 out of 5 stars with 461 ratings
Discover more options
$7.69($1.92/fluid ounce)
4.9 out of 5 stars with 322 ratings
$8.19($2.05/fluid ounce)
4.8 out of 5 stars with 1026 ratings
Related Categories
- Cough, Cold & Flu
- Cough, Cold & Flu FSA & HSA Pr...
- Facial Tissue
- Medicines & Treatments FSA & H...
- Facial Tissue
- Allergy & Sinus
Summary of reviews
This children's medicine is praised for its effectiveness and affordability, often compared favorably to name brands like Tylenol. Many guests appreciate the dye-free option and the pleasant taste, which makes it easier for children to take. However, some guests have concerns about certain ingredients and flavor preferences. Overall, it is a popular choice for those seeking a cost-effective and efficient solution for children's pain and fever relief.
Summary created by AI from text of reviews reflecting recent feedback provided across different star ratings (includes incentivized reviews)
4.8 out of 5 stars with 486 reviews
quality: 4.48 out of 5
value: 4.6 out of 5
86% would recommend
30 recommendations
A trusted brand
4 out of 5 stars
Thumbs up graphic, would recommend
Haley - 26 days ago, Verified purchaser
I absolutely love up&up and trust their medications for my kids. I do wish this was dye-free. I love the top that is easy to use with syringes.
Never Name brand
5 out of 5 stars
Thumbs up graphic, would recommend
Great - 2 months ago, Verified purchaser
Love the top that works with all syringes
Wondeful. Syringe-capable.
5 out of 5 stars
Thumbs up graphic, would recommend
Christine - 3 months ago, Verified purchaser
Why haven’t I been buying this the whole time?? As an avid target shopper, I’m disappointed I missed this. The kids love the flavor. But the BEST part is that you can actually stick a syringe into the bottle. Unlike name brand, you can’t use their infant syringe in the children’s bottle. This one, you can. Oh and the packaging/safety seal is easy to remove. Wonderful
Household staple
5 out of 5 stars
Mrussell - 4 months ago, Verified purchaser
This is a staple in our house during cold and flu season. Very compared to the name brands. Taste good.
NOT dye free
1 out of 5 stars
Thumbs down graphic, would not recommend
L - 10 months ago
Children’s medicine should not contain red 40. Will definitely be returning.
Great product great price
5 out of 5 stars
Thumbs up graphic, would recommend
Rlmg0809 - 10 months ago, Verified purchaser
Works just like name brand
Medicine
5 out of 5 stars
Thumbs up graphic, would recommend
Sarah L - 11 months ago, Verified purchaser
Love this stuff for my toddler! Just as good as the name brand. Tastes good too!!
Great!
5 out of 5 stars
Thumbs up graphic, would recommend
Targetshopper - 1 year ago, Verified purchaser
Great price and works just as good as the name brand. I have bought this multiple times and will continue to buy.
Children's acetaminophen
5 out of 5 stars
Thumbs up graphic, would recommend
Hooded cover up - 1 year ago, Verified purchaser
Kids like the taste. It works for fever and for pain.
Horrible taste
1 out of 5 stars
Thumbs down graphic, would not recommend
Tlynn - 1 year ago, Verified purchaser
I’m normally a big fan of Up & Up products. My 2 year old has never had an issue taking liquid medicine but when I tried to give her this, she refused and kept spitting it out. I finally tried some and it’s awful. There’s a tiny hint of “bubblegum” but it’s mostly just chemical awfulness. I gave her a different brand and she had no problem with it.
Ok
5 out of 5 stars
Thumbs up graphic, would recommend
None - 1 year ago, Verified purchaser
Thick but cheap and works
Much needed
5 out of 5 stars
Thumbs up graphic, would recommend
1sttimemom - 1 year ago, Verified purchaser
Just as good as the Tylenol brand!
Great price
5 out of 5 stars
Thumbs up graphic, would recommend
Nicoledrnll - 2 years ago, Verified purchaser
My daughter will only take bubblegum flavored medicine, so I love having that as a flavor option. This is the best price generic brand Tylenol I have found.
Good product
5 out of 5 stars
Thumbs up graphic, would recommend
Floral bathing suit - 2 years ago, Verified purchaser
It does the job! Same as Tylenol but much better price
Just as good half the price!
4 out of 5 stars
Thumbs up graphic, would recommend
Amberly - 2 years ago
I usually only buy this - name brand if I have too/ not available! Works great my go to for multiple children
Always go store brand
5 out of 5 stars
Thumbs up graphic, would recommend
DH1988 - 2 years ago, Verified purchaser
No issue’s getting the kids to take this.
Dont but the expensice stuff
5 out of 5 stars
Thumbs up graphic, would recommend
Chelsea - 2 years ago, Verified purchaser
The best for the price!
Great product!
5 out of 5 stars
Thumbs up graphic, would recommend
Momof2NJ - 2 years ago, Verified purchaser
Great price and works just as good as name brand
Works well
5 out of 5 stars
Thumbs up graphic, would recommend
Awesome - 2 years ago, Verified purchaser
Just as good as the famous brand and way cheaper.
Please make a dye free acetaminophen!!!
1 out of 5 stars
Thumbs down graphic, would not recommend
Bluej720 - 2 years ago
Please make a dye free acetaminophen!!!